English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2353609      Online Users : 25
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24409

Title: A New Collocation Method for Motz’s Problem
Authors: Chein-Shan Liu;Yung-Wei Chen;Jiang-Ren Chang
Contributors: NTOU:Department of Systems Engineering and Naval Architecture
Keywords: Singularity;Motz problem;Collocation method;Linear interpolation
Date: 2007
Issue Date: 2011-10-20T08:12:13Z
Publisher: International Conference on Computational & Experimental Engineering and Sciences
Abstract: Summary:A new collocation method is developed here to solve the elliptic boundary value problems with singularities. Specifically, we consider the Motz problem as a test of the performance of the new method, which is found accurate and effective.
Relation: 3(2), pp.93-100
URI: http://ntour.ntou.edu.tw/handle/987654321/24409
Appears in Collections:[系統工程暨造船學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback